# SDR UPS06647994

- Difficulty date: September 13, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-300
- Aircraft serial: 27745
- Aircraft time: 26,536 hours, 8,146 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Loose
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-ETOP ATB - VERY LOUD SQUEAL CLIMBING THROUGH 12000 FT; LEVELED OFF AT 260FL; TURNED OFF ALTERNATE A/C PACKS, TRIM AIR VALVE DID NOT STOP. LEVELED AT 8000F, DEPRESSURIZED AND NOISE FINALLY STOPPED.     INSPECTED ALL DOOR SEALS AND WINDOW SEALS, FOUND LOWER EQUIPMENT ACCESS DOOR SEAL AFT LT SIDE PROTRUDING OUT. PROPERLY SEATED SEAL. INSPECTED A/C PACKS AND DUCTS, NO DEFECTS FOUND. PRESSURIZED A/C SEVERAL TIMES TO 5 PSID WITH NO ABNORMAL OR LOUD SQUEAL NOTED.
